MAUDE Adverse Event Report: Black Diamond Video, Inc. Vividimage 4K; Vividimage 4K Surgical Display

Black Diamond Video, Inc. Vividimage 4K; Vividimage 4K Surgical Display
Model Number RLM314K2
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Vividimage 4K
Common Device Name
Vividimage 4K Surgical Display
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50874093
Report Number3008776287-2026-00689
Device Sequence Number10715806
Product Code KQM
UDI-Device Identifier00724995195106
UDI-Public(01)00724995195106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM314K2
Device Catalogue NumberRLM314K2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown